# SDR MASA2011051602727

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,598 hours, 25,095 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 SPLIT AT IDLE.  ADJUSTED RT ENG THROTTLE.
